English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The asymptotic formulae in Waring's problem for cubes

MPS-Authors
/persons/resource/persons235013

Brüdern,  Jörg
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236456

Wooley,  Trevor D.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Brüdern, J., & Wooley, T. D. (2010). The asymptotic formulae in Waring's problem for cubes. Journal für die Reine und Angewandte Mathematik, 647, 1-23. doi:10.1515/CRELLE.2010.071.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2412-F
Abstract
There is no abstract available